MathSciNet Relay Station
MathSciNet bibliographic data
MR1900871 (2003c:47058) 47B37 (47A15)
Stessin, Michael; Zhu, Kehe Reducing subspaces of weighted shift operators. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2631–2639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement